I had Belotero injected into my upper lip area, day before yesterday. I am worried that it's way too much (an entire syringe there) and am concerned about the bruising. The doctor injected lidocaine in several places, then applied ice, then multiple "sticks" for the injections, massaging rather aggressively after each. Is this a normal technique, and is this bruising a normal result? (I've tried calling the doctor but it's a holiday weekend. No call back yet.) Will I look okay in a few days?
Was This Lip Injection Done Properly, and How Can I Reduce the Bruising? (photo)
Doctor Answers (3)
Bruisestick medicated ointment for facial filler bruising
Our office recommends Bruisestick ointment for bruising after facial filler injections. Bruisestick contains Arnica and Bromelain.
Was This Lip Injection Done Properly, and How Can I Reduce the Bruising?
Bruising is very common after having a filler injected. Give it a full 2 week for the product to settle and the bruising/swelling to heal. If the issue continues or worsens, contact your medical provider for further assistance
Bruising to the lip area from Belotero
The bruising should subside as soon as the body metabolizes the hemosiderin. A full syringe for an upper lip can be an appropriate amount, depending on the patient's desires and previous lip volume. Aggressive massage can often promote bruising but is a normal method after injection of this product. If you have any concerns after the bruising subsides, I would follow up with the physician. Best of luck.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.